Pseudo q-Engel expansions and Rogers-Ramanujan type identities

  • Helmut Prodinger

Abstract

Andrews, Knopfmacher and Knopfmacher have used the Schur polynomials to consider the celebrated Rogers-Ramanujan identities in the context of q-Engel expansions. We extend this view using similar polynomials, provided by Sills, in the context of Slater's list of 130 Rogers-Ramanujan type identities.

Quaestiones Mathematicae 35(2012), 23-33

Author Biography

Helmut Prodinger
Mathematics Department, Stellenbosch University, 7602 Stellenbosch, South Africa
Published
2012-04-20
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606